# SDR CALA0100390

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 48,173 hours, 28,035 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 30 IN E&E BAY UNDER BATTERY CHARGER CORRODED AT STA 110 - 120.  THE LONGERON WAS REMOVED AND REPLACED IAW SRM 51-10-4 AND 51-30-2.
